# SDR ASAA2022052438588

- Difficulty date: May 24, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44112
- Aircraft time: 18,041 hours, 5,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION PANEL STA 727 TO 727 I IS CORRODED ON UPPER AND LOWER SURFACES. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REPAIRED TRANSITION PANEL AIW B737-900ER SRM 53-00-53-2R-6W 2.0 O .040 R .018 L 20.0 D .022.
